# SDR RAAA99B2032

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND BS 312 FLOORBEAM UPPER CHORD CORRODED AT LBL 3 THRU LBL 30.  REMOVED UPPER CHORD, FABRICATED NEW UPPER CHORD 7075T6 .094 AND REPAIRED SPLICE IAW SRM 53-10-08 FIG 9.  TREATED, PRIMED, PAINTED IAW SRM 51-10-06.  INSTALLED UPPER CHORD SPLICE IAW  SRM 53-10-8 FIG 9.
